Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kleinbock, Dmitry Shah, Nimish and Starkov, Alexander 2002.

    Starkov, A. N. 1999. Minimality and unique ergodicity of homogeneous actions. Mathematical Notes, Vol. 66, Issue. 2, p. 233.

    Старков, Александр Николаевич and Starkov, Aleksandr Nikolaevich 1999. Минимальность и строгая эргодичность однородных действий. Математические заметки, Vol. 66, Issue. 2, p. 293.

    Weiss, Barak 1998. Finite dimensional representations and subgroup actions on homogeneous spaces. Israel Journal of Mathematics, Vol. 106, Issue. 1, p. 189.

  • Ergodic Theory and Dynamical Systems, Volume 15, Issue 6
  • December 1995, pp. 1207-1210

Epimorphic subgroups and invariant measures

  • Shahar Mozes (a1)
  • DOI:
  • Published online: 14 October 2010

It is shown that a probability measure on a homogeneous space Γ\G which is invariant under a subgroup H < G which is epimorphic in a subgroup L < G is invariant under L. When L = G we obtain a subgroup H such that for any lattice Γ < G its action on Γ\G is uniquely ergodic.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Rl]M. Ratner . Strict measure rigidity for unipotent subgroups of solvable groups. Invent. Math. 101 (1990), 449482.

[R2]M. Ratner . On measure rigidity of unipotent subgroups of semisimple groups. Acta. Math. 165 (1990), 229309.

[R3]M. Ratner . On Raghunathan's measure conjecture. Ann. Math. 134 (1991), 545607.

[R4]M. Ratner . Distribution rigidity for unipotent actions on homogeneous spaces. Bull. Amer. Math. Soc. 24 (1991), 321325.

[S]N. Shah . Uniformly distributed orbits of certain flows on homogeneous spaces. Math. Ann. 289 (1991), 315334.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *